Jump to content


Photo

Xyrem And Hh, Plus A Few Other Things

Xyrem hallucinations

  • Please log in to reply
3 replies to this topic

#1 Samwise

Samwise

    Member

  • Members
  • 16 posts
  • Gender:Female
  • Location:Pensacola, FL
  • Interests:Too many!

Posted 07 August 2013 - 10:59 PM

So I finally agreed to go on Xyrem after my doc talked me into it. I wanted to try the new dosage schedule for nuvigil but it just wasn't cutting it. I always felt like I had an artificial awake feeling, if that makes sense. Anyway, I started Xyrem on July 4th and have a few questions.

First, the big one: hypnapompic hallucinations. This is the main reason he wanted me to go on it as besides the EDS, HH is one of my worst symptoms. I don't have cataplexy, but in one week before our cruise in May I think the grand total was 8 hallucations in 6 days. I typically have the hallucation and try to get up and run, or I'll just be frantic and will start asking Eric (my husband) why he can't see whatever the hell it is I'm seeing. (Side note: my hallucations also seem to be mutating. It used to be more rats, bees, or other creatures I would be scared of, then it was strange men in the corner, now it's weird stuff.) I would then snap out of it after maybe 30 seconds and would go back to sleep. Ever since I started Xyrem, they last so much longer. I also can't move or say as much. Instead, I apparently look like I'm internally freaking the F out and start to breathe very heavy. Eric also has a hard time getting me to snap out of it. Has anyone had this same feeling?

That kind of brings me to my next point. I am still titrating up (2.25x2 first month, now 2.75x2 for this month) but it seems like I have been tossing and turning more. I'll randomly wake up numerous times of the night, which is incredibly frustrating considering I have missed my second dose on quite a few different occasions. Is all of this because I'm not at the therapeutic dose yet? Will it get better? :(

And finally, one last question... This might not be appropriate, but does Xyrem make anyone else, um, aroused more frequently?! Thanks in advance for any advice!

#2 DeathRabbit

DeathRabbit

    Member

  • Members
  • 1,340 posts
  • Gender:Male
  • Location:Rocket City, USA
  • Interests:Music, video games, exercise, hookah, not feeling like crap

Posted 08 August 2013 - 09:31 AM

I've heard some other women report the arousal thing. And yea, I'd say the fitful sleep is just due to the low dosage. Just hang in there! With the next jump, you should hopefully get a significant soporific effect. And try not to miss that second dose at possible. It will destabilize your titration. You're dealing with a psychoactive drug there, so stability and regularity of dosage is very much desired to minimize any potential psychiatric side effects.



#3 Hank

Hank

    Member

  • Members
  • 1,569 posts
  • Gender:Male

Posted 08 August 2013 - 11:34 AM

X has a sedating front end and a stimulating back end. This is more pronounced on the lower dose. The therapeutic dose is 6-9 grams. So, your next jump should be a bit more predictable.

I experienced the only enjoyable side effect ever on 2.25 g. Oh, my poor wife- and it ended in Cataplexy. Yowza.

I tended to wake up after each sleep cycle - about 90 min. Also, the salt content is high and this can create the need for more bathroom breaks at night and a lot of water during the day.

#4 DLM

DLM

    Member

  • Members
  • 5 posts
  • Gender:Female

Posted 17 August 2013 - 06:06 PM

When I started xyrem with the low dose it made me more tired during the day but when I got to the appropriate dose, it was amazing! This has been a miracle drug for me! And the arousal effect, I can say for me, is true. My husband loves it!





Also tagged with one or more of these keywords: Xyrem, hallucinations